doi: 10.3934/dcds.2020374

Comparison theorem for diagonally quadratic BSDEs

School of Mathematical Sciences, Shanghai Jiao Tong University, Shanghai 200240, China

Received  May 2019 Revised  September 2020 Published  November 2020

Fund Project: Financial support from the Natural Sciences and Engineering Research Council of Canada, Grant RGPIN- 2017-04054.

The present work is devoted to study comparison and converse comparison theorems for diagonally quadratic BSDEs. We give sufficient and necessary conditions under which the comparison holds. Sufficient and necessary conditions for non-positive and non-negative solutions are presented.

Citation: Peng Luo. Comparison theorem for diagonally quadratic BSDEs. Discrete & Continuous Dynamical Systems - A, doi: 10.3934/dcds.2020374
References:
[1]

J. M. Bismut, Conjugate convex functions in optimal stochastic control, J. Math. Anal. Appl., 44 (1973), 384-404.  doi: 10.1016/0022-247X(73)90066-8.  Google Scholar

[2]

P. Briand and Y. Hu, BSDE with quadratic growth and unbounded terminal value, Probab. Theory Related Fields, 136 (2006), 604-618.  doi: 10.1007/s00440-006-0497-0.  Google Scholar

[3]

P. Briand and Y. Hu, Quadratic BSDEs with convex generators and unbounded terminal conditions, Probab. Theory Related Fields, 141 (2008), 543-567.  doi: 10.1007/s00440-007-0093-y.  Google Scholar

[4]

R. BuckdahnM. Quincampoix and A. Răşcanu, Viability property for a backward stochastic differential equation and applications to partial differential equations, Probab. Theory Related Fields, 116 (2000), 485-504.  doi: 10.1007/s004400050260.  Google Scholar

[5]

C. Frei, Splitting multidimensional BSDEs and finding local equilibria, Stochastic Process. Appl., 124 (2014), 2654-2671.  doi: 10.1016/j.spa.2014.03.004.  Google Scholar

[6]

C. Frei and G. dos Reis, A financial market with interacting investors: Does an equilibrium exist?, Math. Financ. Econ., 4 (2011), 161-182.  doi: 10.1007/s11579-011-0039-0.  Google Scholar

[7]

Y. Hu and S. Peng, On the comparison theorem for multidimensional BSDEs, C. R. Acad. Sci. Paris, Ser. I, 343 (2006), 135-140.  doi: 10.1016/j.crma.2006.05.019.  Google Scholar

[8]

Y. Hu and S. Tang, Multi-dimensional BSDE with oblique reflection and optimal switching, Probab. Theory Related Fields, 147 (2010), 89-121.  doi: 10.1007/s00440-009-0202-1.  Google Scholar

[9]

Y. Hu and S. Tang, Multi-dimensional backward stochastic differential equations of diagonally quadratic generators, Stochastic Process. Appl., 126 (2016), 1066-1086.  doi: 10.1016/j.spa.2015.10.011.  Google Scholar

[10]

G. Jia and N. Zhang, Quadratic $g$-convexity, $C$-convexity and their relationships, Stochastic Process. Appl., 125 (2015), 2272-2294.  doi: 10.1016/j.spa.2014.12.012.  Google Scholar

[11]

M. Kobylanski, Backward stochastic differential equations and partial differential equations with quadratic growth, Ann. Probab., 28 (2000), 558-602.  doi: 10.1214/aop/1019160253.  Google Scholar

[12]

J. Ma and S. Yao, On quadratic $g$-Evaluations/Expectations and related analysis, Stoch. Anal. Appl., 28 (2010), 711-734.  doi: 10.1080/07362994.2010.482827.  Google Scholar

[13]

E. Pardoux and S. Peng, Adapted solution of a backward stochastic differential equation, System Control Lett., 14 (1990), 55-61.  doi: 10.1016/0167-6911(90)90082-6.  Google Scholar

[14]

Y. Xu, Multidimensional dynamic risk measure via conditional $g$-expectation, Math. Finance., 26 (2016), 638-673.  doi: 10.1111/mafi.12062.  Google Scholar

show all references

References:
[1]

J. M. Bismut, Conjugate convex functions in optimal stochastic control, J. Math. Anal. Appl., 44 (1973), 384-404.  doi: 10.1016/0022-247X(73)90066-8.  Google Scholar

[2]

P. Briand and Y. Hu, BSDE with quadratic growth and unbounded terminal value, Probab. Theory Related Fields, 136 (2006), 604-618.  doi: 10.1007/s00440-006-0497-0.  Google Scholar

[3]

P. Briand and Y. Hu, Quadratic BSDEs with convex generators and unbounded terminal conditions, Probab. Theory Related Fields, 141 (2008), 543-567.  doi: 10.1007/s00440-007-0093-y.  Google Scholar

[4]

R. BuckdahnM. Quincampoix and A. Răşcanu, Viability property for a backward stochastic differential equation and applications to partial differential equations, Probab. Theory Related Fields, 116 (2000), 485-504.  doi: 10.1007/s004400050260.  Google Scholar

[5]

C. Frei, Splitting multidimensional BSDEs and finding local equilibria, Stochastic Process. Appl., 124 (2014), 2654-2671.  doi: 10.1016/j.spa.2014.03.004.  Google Scholar

[6]

C. Frei and G. dos Reis, A financial market with interacting investors: Does an equilibrium exist?, Math. Financ. Econ., 4 (2011), 161-182.  doi: 10.1007/s11579-011-0039-0.  Google Scholar

[7]

Y. Hu and S. Peng, On the comparison theorem for multidimensional BSDEs, C. R. Acad. Sci. Paris, Ser. I, 343 (2006), 135-140.  doi: 10.1016/j.crma.2006.05.019.  Google Scholar

[8]

Y. Hu and S. Tang, Multi-dimensional BSDE with oblique reflection and optimal switching, Probab. Theory Related Fields, 147 (2010), 89-121.  doi: 10.1007/s00440-009-0202-1.  Google Scholar

[9]

Y. Hu and S. Tang, Multi-dimensional backward stochastic differential equations of diagonally quadratic generators, Stochastic Process. Appl., 126 (2016), 1066-1086.  doi: 10.1016/j.spa.2015.10.011.  Google Scholar

[10]

G. Jia and N. Zhang, Quadratic $g$-convexity, $C$-convexity and their relationships, Stochastic Process. Appl., 125 (2015), 2272-2294.  doi: 10.1016/j.spa.2014.12.012.  Google Scholar

[11]

M. Kobylanski, Backward stochastic differential equations and partial differential equations with quadratic growth, Ann. Probab., 28 (2000), 558-602.  doi: 10.1214/aop/1019160253.  Google Scholar

[12]

J. Ma and S. Yao, On quadratic $g$-Evaluations/Expectations and related analysis, Stoch. Anal. Appl., 28 (2010), 711-734.  doi: 10.1080/07362994.2010.482827.  Google Scholar

[13]

E. Pardoux and S. Peng, Adapted solution of a backward stochastic differential equation, System Control Lett., 14 (1990), 55-61.  doi: 10.1016/0167-6911(90)90082-6.  Google Scholar

[14]

Y. Xu, Multidimensional dynamic risk measure via conditional $g$-expectation, Math. Finance., 26 (2016), 638-673.  doi: 10.1111/mafi.12062.  Google Scholar

[1]

Qiang Long, Xue Wu, Changzhi Wu. Non-dominated sorting methods for multi-objective optimization: Review and numerical comparison. Journal of Industrial & Management Optimization, 2021, 17 (2) : 1001-1023. doi: 10.3934/jimo.2020009

[2]

Tomáš Smejkal, Jiří Mikyška, Jaromír Kukal. Comparison of modern heuristics on solving the phase stability testing problem. Discrete & Continuous Dynamical Systems - S, 2021, 14 (3) : 1161-1180. doi: 10.3934/dcdss.2020227

[3]

Isabeau Birindelli, Françoise Demengel, Fabiana Leoni. Boundary asymptotics of the ergodic functions associated with fully nonlinear operators through a Liouville type theorem. Discrete & Continuous Dynamical Systems - A, 2020  doi: 10.3934/dcds.2020395

[4]

Denis Serre. Non-linear electromagnetism and special relativity. Discrete & Continuous Dynamical Systems - A, 2009, 23 (1&2) : 435-454. doi: 10.3934/dcds.2009.23.435

[5]

Vieri Benci, Marco Cococcioni. The algorithmic numbers in non-archimedean numerical computing environments. Discrete & Continuous Dynamical Systems - S, 2020  doi: 10.3934/dcdss.2020449

[6]

Héctor Barge. Čech cohomology, homoclinic trajectories and robustness of non-saddle sets. Discrete & Continuous Dynamical Systems - A, 2020  doi: 10.3934/dcds.2020381

[7]

Ying Lin, Qi Ye. Support vector machine classifiers by non-Euclidean margins. Mathematical Foundations of Computing, 2020, 3 (4) : 279-300. doi: 10.3934/mfc.2020018

[8]

Sergey Rashkovskiy. Hamilton-Jacobi theory for Hamiltonian and non-Hamiltonian systems. Journal of Geometric Mechanics, 2020, 12 (4) : 563-583. doi: 10.3934/jgm.2020024

[9]

Noufel Frikha, Valentin Konakov, Stéphane Menozzi. Well-posedness of some non-linear stable driven SDEs. Discrete & Continuous Dynamical Systems - A, 2021, 41 (2) : 849-898. doi: 10.3934/dcds.2020302

[10]

Joel Kübler, Tobias Weth. Spectral asymptotics of radial solutions and nonradial bifurcation for the Hénon equation. Discrete & Continuous Dynamical Systems - A, 2020, 40 (6) : 3629-3656. doi: 10.3934/dcds.2020032

[11]

Christian Clason, Vu Huu Nhu, Arnd Rösch. Optimal control of a non-smooth quasilinear elliptic equation. Mathematical Control & Related Fields, 2020  doi: 10.3934/mcrf.2020052

[12]

Yanan Li, Zhijian Yang, Na Feng. Uniform attractors and their continuity for the non-autonomous Kirchhoff wave models. Discrete & Continuous Dynamical Systems - B, 2021  doi: 10.3934/dcdsb.2021018

[13]

Yangrong Li, Shuang Yang, Qiangheng Zhang. Odd random attractors for stochastic non-autonomous Kuramoto-Sivashinsky equations without dissipation. Electronic Research Archive, 2020, 28 (4) : 1529-1544. doi: 10.3934/era.2020080

[14]

Pengyu Chen. Non-autonomous stochastic evolution equations with nonlinear noise and nonlocal conditions governed by noncompact evolution families. Discrete & Continuous Dynamical Systems - A, 2020  doi: 10.3934/dcds.2020383

[15]

Lin Shi, Xuemin Wang, Dingshi Li. Limiting behavior of non-autonomous stochastic reaction-diffusion equations with colored noise on unbounded thin domains. Communications on Pure & Applied Analysis, 2020, 19 (12) : 5367-5386. doi: 10.3934/cpaa.2020242

[16]

Jann-Long Chern, Sze-Guang Yang, Zhi-You Chen, Chih-Her Chen. On the family of non-topological solutions for the elliptic system arising from a product Abelian gauge field theory. Discrete & Continuous Dynamical Systems - A, 2020, 40 (6) : 3291-3304. doi: 10.3934/dcds.2020127

[17]

Ahmad El Hajj, Hassan Ibrahim, Vivian Rizik. $ BV $ solution for a non-linear Hamilton-Jacobi system. Discrete & Continuous Dynamical Systems - A, 2020  doi: 10.3934/dcds.2020405

[18]

Izumi Takagi, Conghui Zhang. Existence and stability of patterns in a reaction-diffusion-ODE system with hysteresis in non-uniform media. Discrete & Continuous Dynamical Systems - A, 2020  doi: 10.3934/dcds.2020400

[19]

Erica Ipocoana, Andrea Zafferi. Further regularity and uniqueness results for a non-isothermal Cahn-Hilliard equation. Communications on Pure & Applied Analysis, , () : -. doi: 10.3934/cpaa.2020289

[20]

Nabahats Dib-Baghdadli, Rabah Labbas, Tewfik Mahdjoub, Ahmed Medeghri. On some reaction-diffusion equations generated by non-domiciliated triatominae, vectors of Chagas disease. Discrete & Continuous Dynamical Systems - B, 2020  doi: 10.3934/dcdsb.2021004

2019 Impact Factor: 1.338

Article outline

[Back to Top]